# SDR RAIA201310040002

- Difficulty date: October 4, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 21,522 hours, 19,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING AT ROW 17 IS INOPERATIVE.  MAINTENANCE REPLACED CEILING EXIT LIGHT, OPS CHECKED GOOD.
